MAUDE Adverse Event Report: ST PAUL BCI; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004050
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was reading very low.No patient injury was reported.
 
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found the tamper seal was broken and the front bezel was cracked.Functional testing duplicated the reported problem.The root cause of the reported issue was found to be fluid ingression in the bench.The co2 (carbon dioxide) bench, co2 pump and tubing kit were replaced.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#: 617147.

Brand Name
BCI
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15409637
Report Number3012307300-2022-18860
Device Sequence Number6952378
Product Code CCK
UDI-Device Identifier10610586036866
UDI-Public10610586036866
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9004050
Device Catalogue Number9004050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown